Alert archive / Louisiana / Dense Fog Advisories in 2016
Dense Fog Advisory 21, NWS Lake Charles, LA
NWS Lake Charles, LA issued this dense fog advisory at Nov 29, 2016, 12:49 AM CST for 10 parishes in Louisiana; 4 counties in Texas. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2016, 12:49 AM CST (06:49 UTC)
- Expired
- Nov 29, 2016, 10:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.8
The text
As transmitted.
226 WWUS74 KLCH 290649 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1249 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM TUESDAY... .AREAS OF DENSE FOG WILL CONTINUE TO DEVELOP OVERNIGHT AS WINDS HAVE DIMINISHED SIGNIFICANTLY AND CONDITIONS ARE RIPE FOR FOG DEVELOPMENT ALONG AND AHEAD OF A STALLED FRONT. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 291500- /O.NEW.KLCH.FG.Y.0021.161129T0649Z-161129T1600Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...FORT POLK...PICKERING...LEESVILLE... SLAGLE...ALEXANDRIA...PINEVILLE...EFFIE...MARKSVILLE...BUNKIE... COTTONPORT...SIMMESPORT...MANSURA...BUNDICK LAKE...DE RIDDER... FIELDS...ORETTA...OAKDALE...KINDER...VILLE PLATTE...BEAVER... ST. LANDRY...MAMOU...REDDELL...LAWTELL...OPELOUSAS...EUNICE... LAKE CHARLES...SULPHUR...HATHAWAY...JENNINGS...TOPSY...ROANOKE... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...BRANCH...CHURCH POINT... RICHARD...LAFAYETTE...BREAUX BRIDGE...CADE...ST. MARTINVILLE... ABBEVILLE...INTRACOASTAL CITY...MEAUX...FORKED ISLAND...KAPLAN... NEW IBERIA...MORGAN CITY...BURNS POINT...CENTERVILLE...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY... JOHNSON BAYOU...GRAND LAKE...KLONDIKE...CAMERON...CREOLE... GRAND CHENIER...RUTHERFORD BEACH...TOWN BLUFF...FRED... HILLISTER...IVANHOE...SPURGER...WARREN...WOODVILLE...LUMBERTON... SILSBEE...BEAUMONT...SABINE PASS...SEA RIM STATE PARK...ORANGE... VIDOR...BRIDGE CITY...HOLLY SPRINGS...JASPER...KIRBYVILLE... MAGNOLIA SPRINGS...MT. UNION...ROGANVILLE...BURKEVILLE... FARRSVILLE...JAMESTOWN...NEWTON...WIERGATE...BLEAKWOOD...CALL... GIST...BUNA...EVADALE...DEWEYVILLE 1249 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * VISIBILITY...AREAS OF FOG REDUCING THE VISIBILITY TO ONE-QUARTER MILE OR LESS * TIMING...THROUGH 10 AM CST TUESDAY * IMPACT...TRAVEL ON ROADWAYS WILL BE IMPACTED BY AREAS OF DENSE FOG PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
3 follow-up statements
077 WWUS74 KLCH 291220 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 620 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM TUESDAY... .AREAS OF DENSE FOG WILL CONTINUE TO DEVELOP OVERNIGHT AS WINDS HAVE DIMINISHED SIGNIFICANTLY AND CONDITIONS ARE RIPE FOR FOG DEVELOPMENT ALONG AND AHEAD OF A STALLED FRONT. LAZ044-045-052>055-291330- /O.CAN.KLCH.FG.Y.0021.000000T0000Z-161129T1600Z/ LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...BREAUX BRIDGE...CADE... ST. MARTINVILLE...ABBEVILLE...INTRACOASTAL CITY...MEAUX... FORKED ISLAND...KAPLAN...NEW IBERIA...MORGAN CITY...BURNS POINT... CENTERVILLE...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE 620 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE DENSE FOG ADVISORY. $$ LAZ027>033-041>043-073-074-TXZ180-201-215-216-259>262-291600- /O.CON.KLCH.FG.Y.0021.000000T0000Z-161129T1600Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...FORT POLK...PICKERING...LEESVILLE... SLAGLE...ALEXANDRIA...PINEVILLE...EFFIE...MARKSVILLE...BUNKIE... COTTONPORT...SIMMESPORT...MANSURA...BUNDICK LAKE...DE RIDDER... FIELDS...ORETTA...OAKDALE...KINDER...VILLE PLATTE...BEAVER... ST. LANDRY...MAMOU...REDDELL...LAWTELL...OPELOUSAS...EUNICE... LAKE CHARLES...SULPHUR...HATHAWAY...JENNINGS...TOPSY...ROANOKE... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...BRANCH...CHURCH POINT... RICHARD...HACKBERRY...JOHNSON BAYOU...GRAND LAKE...KLONDIKE... CAMERON...CREOLE...GRAND CHENIER...RUTHERFORD BEACH... TOWN BLUFF...FRED...HILLISTER...IVANHOE...SPURGER...WARREN... WOODVILLE...LUMBERTON...SILSBEE...BEAUMONT...SABINE PASS... SEA RIM STATE PARK...ORANGE...VIDOR...BRIDGE CITY... HOLLY SPRINGS...JASPER...KIRBYVILLE...MAGNOLIA SPRINGS... MT. UNION...ROGANVILLE...BURKEVILLE...FARRSVILLE...JAMESTOWN... NEWTON...WIERGATE...BLEAKWOOD...CALL...GIST...BUNA...EVADALE... DEWEYVILLE 620 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * VISIBILITY...AREAS OF FOG REDUCING THE VISIBILITY TO ONE- QUARTER MILE OR LESS * TIMING...THROUGH 10 AM CST TUESDAY * IMPACT...TRAVEL ON ROADWAYS WILL BE IMPACTED BY AREAS OF DENSE FOG PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
186 WWUS74 KLCH 291239 CCA NPWLCH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAKE CHARLES LA 639 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM TUESDAY FOR ALL AREAS WITH THE EXCEPTION OF SOUTH CENTRAL LOUISIANA... .AREAS OF DENSE FOG WILL CONTINUE THIS MORNING AS WINDS REMAIN LIGHT AND DENSE FOG REMAINS WELL DEVELOPED ALONG AND AHEAD OF A STATIONARY FRONT. LAZ044-045-052>055-291345- /O.CAN.KLCH.FG.Y.0021.000000T0000Z-161129T1600Z/ LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...BREAUX BRIDGE...CADE... ST. MARTINVILLE...ABBEVILLE...INTRACOASTAL CITY...MEAUX... FORKED ISLAND...KAPLAN...NEW IBERIA...MORGAN CITY...BURNS POINT... CENTERVILLE...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE 639 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE DENSE FOG ADVISORY. $$ LAZ027>033-041>043-073-074-TXZ180-201-215-216-259>262-291600- /O.CON.KLCH.FG.Y.0021.000000T0000Z-161129T1600Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...FORT POLK...PICKERING...LEESVILLE... SLAGLE...ALEXANDRIA...PINEVILLE...EFFIE...MARKSVILLE...BUNKIE... COTTONPORT...SIMMESPORT...MANSURA...BUNDICK LAKE...DE RIDDER... FIELDS...ORETTA...OAKDALE...KINDER...VILLE PLATTE...BEAVER... ST. LANDRY...MAMOU...REDDELL...LAWTELL...OPELOUSAS...EUNICE... LAKE CHARLES...SULPHUR...HATHAWAY...JENNINGS...TOPSY...ROANOKE... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...BRANCH...CHURCH POINT... RICHARD...HACKBERRY...JOHNSON BAYOU...GRAND LAKE...KLONDIKE... CAMERON...CREOLE...GRAND CHENIER...RUTHERFORD BEACH... TOWN BLUFF...FRED...HILLISTER...IVANHOE...SPURGER...WARREN... WOODVILLE...LUMBERTON...SILSBEE...BEAUMONT...SABINE PASS... SEA RIM STATE PARK...ORANGE...VIDOR...BRIDGE CITY... HOLLY SPRINGS...JASPER...KIRBYVILLE...MAGNOLIA SPRINGS... MT. UNION...ROGANVILLE...BURKEVILLE...FARRSVILLE...JAMESTOWN... NEWTON...WIERGATE...BLEAKWOOD...CALL...GIST...BUNA...EVADALE... DEWEYVILLE 639 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * VISIBILITY...AREAS OF FOG REDUCING THE VISIBILITY TO ONE- QUARTER MILE OR LESS * TIMING...THROUGH 10 AM CST TUESDAY * IMPACT...TRAVEL ON ROADWAYS WILL BE IMPACTED BY AREAS OF DENSE FOG PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
513 WWUS74 KLCH 291613 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1013 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY HAS EXPIRED... LAZ027>033-041>043-073-074-TXZ180-201-215-216-259>262-291715- /O.EXP.KLCH.FG.Y.0021.000000T0000Z-161129T1600Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-WEST CAMERON-EAST CAMERON-TYLER- HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...FORT POLK...PICKERING...LEESVILLE... SLAGLE...ALEXANDRIA...PINEVILLE...EFFIE...MARKSVILLE...BUNKIE... COTTONPORT...SIMMESPORT...MANSURA...BUNDICK LAKE...DE RIDDER... FIELDS...ORETTA...OAKDALE...KINDER...VILLE PLATTE...BEAVER... ST. LANDRY...MAMOU...REDDELL...LAWTELL...OPELOUSAS...EUNICE... LAKE CHARLES...SULPHUR...HATHAWAY...JENNINGS...TOPSY...ROANOKE... WELSH...LAKE ARTHUR...CROWLEY...RAYNE...BRANCH...CHURCH POINT... RICHARD...HACKBERRY...JOHNSON BAYOU...GRAND LAKE...KLONDIKE... CAMERON...CREOLE...GRAND CHENIER...RUTHERFORD BEACH... TOWN BLUFF...FRED...HILLISTER...IVANHOE...SPURGER...WARREN... WOODVILLE...LUMBERTON...SILSBEE...BEAUMONT...SABINE PASS... SEA RIM STATE PARK...ORANGE...VIDOR...BRIDGE CITY... HOLLY SPRINGS...JASPER...KIRBYVILLE...MAGNOLIA SPRINGS... MT. UNION...ROGANVILLE...BURKEVILLE...FARRSVILLE...JAMESTOWN... NEWTON...WIERGATE...BLEAKWOOD...CALL...GIST...BUNA...EVADALE... DEWEYVILLE 1013 AM CST TUE NOV 29 2016 ...DENSE FOG ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this dense fog advisory went out at Nov 28, 11:53 PM CST, 56 minutes earlier.
Area forecast discussion, Nov 28, 11:53 PM CST, 56 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1153 PM CST Mon Nov 28 2016
.DISCUSSION...
For 06z TAF issuance.
&&
.AVIATION...
Kind of a challenging forecast tonight with several different
aviation parameters to deal with. First off, fog chances
overnight. A few ob sites around the region have already seen
visibilities fall below 1SM and multiple short-range/high-res
models depict this trend continuing as winds further decouple...
mainly starting coast and moving inland while also starting west
and spreading east. Conditions are only expected to improve
gradually through the morning hours, although copious low-level
moisture will maintain low ceilings likely on through the
afternoon. The next issue looks to be rain chances late in the
period as the next impulse aloft and sfc cool front begin to move
into the area. For now earliest shot at rain looks to be KAEX, but
shower development is expected to spread swd/sewd into the evening
hours as the impulse progresses. Thunder chances look much better
to our north...later TAF issuances will better refine the storm
threat through the night/morning.
25
&&
.PREV DISCUSSION... /issued 944 PM CST Mon Nov 28 2016/
UPDATE...Coastal flood advisory and wind advisory for lower
Acadiana has expired. Updated zone package has been sent out.
Additionally expanded fog development into interior southeast
Texas where skies have cleared and radiational fog development has
begun. Much of the remainder of the area will see advection fog
south of stalled ne-sw boundary located from just south of
Alexandria to Just north of Beaumont. Dense fog development will
be possible and will continue to monitor.
PREV DISCUSSION... /issued 740 PM CST Mon Nov 28 2016/
UPDATE...Radar now showing minimal convection over the area and
have reduced evening pops to slight chance. Vigorous shortwave
trof is now advancing north and northeast of the region with
sharply drier air overspreading the area in its wake. NE-SW
oriented surface boundary extends from just south of Alexandria to
just north of Beaumont. Radar showing a few showers holding on
along the front. Expecting limited further advancement of front
through the night and have introduced areas of fog along and south
of feature. Will allow lower Acadiana wind advisory and coastal
flood advisory to continue to expiration at 9 pm.
PREV DISCUSSION... /issued 550 PM CST Mon Nov 28 2016/
DISCUSSION...
For 00z TAF issuance.
AVIATION...
Local 88Ds show convection has mostly ended for the wrn 1/2 of the
area with just a few stray showers around KLCH. Activity is much
more likely in the neighborhood of ern TAF sites for at least the
next hour or so before pushing ewd with the vort max aloft.
Thereafter the primary issue appears to be fog potential as low
clouds clear, winds try to decouple and copious low-level moisture
lingers...for now have hit fog the hardest at the
climatologically-favored sites. Expect conditions to improve
tomorrow morning post-sunrise with VFR conditions expected most
of the day...will take a closer look at late afternoon convective
possibilities at 06z issuance.
25
PREV DISCUSSION... /issued 320 PM CST Mon Nov 28 2016/
DISCUSSION... Wx map shows the strong surface and upper level
storm system over most of the Central and Eastern U.S. with
strong gusty winds over our region this afternoon. The cold front
is just entering Tyler and Northern Jasper counties in SE Texas,
with limited convection so far here. Radar showing a little more
showers with limited thunderstorm activity across Louisiana.
Tornado watch 501 will continue until 5 PM CST for most of
Louisiana along and north of I-10 into Central Louisiana, and
Orange/Jasper/Newton counties in SE Texas. For the remainder of
the hazards, will make no changes at this time to earlier
updates. The wind advisory will expire at 3 pm over inland SE TX
as the frontal trough approaches, 6pm for SE TX/C and SW LA, and
over Acadiana at 9 pm. See marine discussion below for hazards.
Tides are near 3.0 to 3.5 feet MLLW this afternoon within the
double maximum high tide cycle. With the large wave run up today,
will leave the Coastal Flood Advisory through this afternoon and
early evening over SC LA.
For the forecast now, this first round of thunderstorms will end this
evening with minimal pops overnight as the front moves through and
energy aloft shifts northeast. Another shortwave trough will move
through Tuesday afternoon and evening with the front moving back
north and showers and thunderstorms increasing once again over the
region. The best chances of showers and thunderstorms will be over
Louisiana, as well as a slight chance of severe thunderstorms as
outlined by SPC Day 2 outlook. This will continue into early Wednesday,
ending after the stronger cold frontal passage to bring much
cooler and drier air to the region. Cooler than normal
temperatures expected for Wednesday night into the weekend.
The next system to affect the region will begin Friday, gradually
increasing showers with an isolated thunderstorm. This will be
more of an over-running event as most of the region will stay in
the cool sector, with a coastal trof or surface low developing for
Saturday. Shower chances looks to remain on and off through Monday
of next week.
DML
MARINE...
Gale Warning for the 20-60nm zone from Cameron westward expired at
3pm, with the remaining 20-60 nm zones to expire at 6 pm. SCA
will continue through this evening, slowly expiring from west to
east. Otherwise, front expected to stall over the coastal waters
tonight, to move back north as a warm front Tuesday. The stronger
cold front expected to move through Wednesday, yielding moderate
offshore flow through Thursday.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 52 77 52 64 / 20 30 80 10
LCH 59 77 58 68 / 20 30 80 10
LFT 60 79 61 68 / 20 40 80 20
BPT 58 78 57 69 / 10 30 70 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ435-455-
472-475.
&&Hazardous weather outlook, Nov 28, 4:47 AM CST, 20 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 447 AM CST MON NOV 28 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 291100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 447 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY WINDS ARE FORECAST TODAY AHEAD OF SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE ACROSS THE AREA LATE THIS MORNING AND AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR THESE STRONG WINDS. IN ADDITION TO THE STRONG WINDS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE REGION...THE MAIN THREAT WILL BE DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN LATE TUESDAY INTO TUESDAY NIGHT. THESE THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATTER THIS MORNING AND AFTERNOON. GMZ430-432-435-450-452-455-470-472-475-291100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 447 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE DAY FOR STRONG SOUTHERLY WINDS AND HIGH SEA STATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NONE.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 12:40 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Nov 29, 2:05 PM CST | Small Craft Advisory | LCH | 28 hr | |
| Nov 29, 5:53 PM CST | Severe Thunderstorm Warning | LCH | Newton | 36 min |
Nearby
Dense Fog Advisories in Louisiana, 2016Dense Fog Advisories in Texas, 2016Every dense fog advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.